Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is there any withdrawal symptoms of valparin?

i just want to ask if there is withdrawal symptoms for valparin.. i abruptly discontinued it about a month ago without consulting my physician..i just thought that the drug isnt helping my condition thats why i stopped it..is there any serious complications or effect of that to me? please help my query. thank you.
Thu, 26 Nov 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Valparin contains sodium valproate which belongs to the group of medications known as anti epileptics is used to treat conditions like epilepsy and bipolar disorder. It works by preventing extreme mood swings and abnormal brain signals that trigger seizures. It also helps in the prevention of migraine. Don't stop taking Valparin suddenly, unless your doctor tells you to. You will get unpleasant symptoms known as withdrawal symptoms when you stop taking this medication abruptly. The withdrawal symptoms of Valparin are return of prior symptoms like seizure, mania or psychoses, dizziness, tremor, anxiety, sleeping difficulties, numbness in limbs, joint pain, shaking etc.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Drug rehabilitation


Is there any withdrawal symptoms of valparin?

Hi, Valparin contains sodium valproate which belongs to the group of medications known as anti epileptics is used to treat conditions like epilepsy and bipolar disorder. It works by preventing extreme mood swings and abnormal brain signals that trigger seizures. It also helps in the prevention of migraine. Don t stop taking Valparin suddenly, unless your doctor tells you to. You will get unpleasant symptoms known as withdrawal symptoms when you stop taking this medication abruptly. The withdrawal symptoms of Valparin are return of prior symptoms like seizure, mania or psychoses, dizziness, tremor, anxiety, sleeping difficulties, numbness in limbs, joint pain, shaking etc. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician